# SDR DALA2024091208947

- Difficulty date: September 7, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 13,483 hours, 6,340 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 5 HAS EVIDENCE OF CORROSION ON UPPER AFT AND HAS PREVIOUS REWORK, BLEND PER AMDS W/C 5742-010280-02B AND REQUIRES NDT INSPECTION FOR SIGNS OF CRACKS. LH SLAT TRACK NBR 5 UPPER AFT SURFACE BLENDED PER AMDS W/C 5742- 010280-02B PERFORMED HFEC AT BLENDED AREA, NO DEFECTS NOTED. ALL WORK DONE IAW BD500-A-J51-01-20-01AAA-352A-A. (LP# 0544814)
